Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 5234181, 7 pages
https://doi.org/10.1155/2017/5234181
Research Article

On Weighted Montgomery Identity for Points and Its Associates on Time Scales

Department of Mathematics, Tuskegee University, Tuskegee, AL 36088, USA

Correspondence should be addressed to Eze R. Nwaeze; ude.eegeksut.utym@ezeawne

Received 21 March 2017; Accepted 6 June 2017; Published 30 July 2017

Academic Editor: Patricia J. Y. Wong

Copyright © 2017 Eze R. Nwaeze and Ana M. Tameru. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eze R. Nwaeze and Ana M. Tameru, “On Weighted Montgomery Identity for Points and Its Associates on Time Scales,” Abstract and Applied Analysis, vol. 2017, Article ID 5234181, 7 pages, 2017. https://doi.org/10.1155/2017/5234181.